首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Exponential approximation and Stein’s method of exchangeable pairs
  • 本地全文:下载
  • 作者:Jason Fulman ; Nathan Ross
  • 期刊名称:Latin American Journal of Probability and Mathematical Statistics
  • 电子版ISSN:1980-0436
  • 出版年度:2013
  • 卷号:X
  • 页码:1-13
  • 出版社:Instituto Nacional De Matemática Pura E Aplicada
  • 摘要:We derive a new result for exponential approximation using Stein’smethod of exchangeable pairs. As an application, an exponential limit theoremwith error term is derived for |T r(U)|2, where T r(U) denotes the trace of a matrixchosen from the Haar measure of the unitary group U(n,C).
  • 关键词:random matrix; Stein’s method; heat kernel; exponential approxima-;tion.
国家哲学社会科学文献中心版权所有